# SDR MALA050592

- Difficulty date: July 21, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N437XJ
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 17,297 hours, 19,097 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Condition: Chafed
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y CHECK FOUND RT FLAP ACCESS PANEL 641AT IS CHAFED OUT OF LIMITS ON THE INBOARD END AND HAS BEEN REPAIRED IAW MESABA EO#S57094 REF: EAMS WORK ORDER 612613 TASK 6507
